Top
20
Doctor insights on: Pheniramine Maleate Uses

Share
1

1
Difference between chlorpheniramine maleate and pheniramine maleate?

Drug: They are both antihistamine drugs and behave similarly. The chlor form has and additional chloride moiety. ...Read more

3

3
Is zyrtec or polaramine (dexchlorpheniramine maleate) stronger?

Is zyrtec or polaramine (dexchlorpheniramine maleate) stronger?

Zyrtec (cetirizine): Polaramine (dexchlorpheniramine maleate) (dexchlorpheniramine) is an older antihistamine that is not used as often due to dosing every 8 hours and side effects (impaired driving ability). Effectiveness of polaramine (dexchlorpheniramine maleate) was similar to Claritin (loratadine) while a study in healthy adults showed zyrtec (cetirizine) to be a better antihistamine than polaramine (dexchlorpheniramine maleate). Go to: http://www.Ncbi.Nlm.Nih.Gov/pubmed/2972549. ...Read more

See 1 more doctor answer
4

4
Are pheniramine maleate and chlorpheniramine maleate the same?

Are pheniramine maleate and chlorpheniramine maleate the same?

antihistamines: Both pheniramine and chlorpheniramine are 1st-generation antihistamines and both tend to be more sedating than drugs such as allegra, Claritin (loratadine) and zyrtec. ...Read more

5

5
Chlorpheniramine maleate or allegra (fexofenadine) which is safer?

Chlorpheniramine maleate or allegra (fexofenadine) which is safer?

Both: Antihistamines are extremely safe. Any antihistamine can cause drowsiness, but second-generation antihistamines are much less likely to do so. Drowsiness with chlorpheniramine is the biggest side effect to watch for, between these two meds. ...Read more

7

7
Polaramine (dexchlorpheniramine maleate) how harmful ?

Polaramine (dexchlorpheniramine maleate) how harmful ?

Safe enough: Polaramine (dexchlorpheniramine maleate) (dexchlorphemiramine) is an old-fashioned, reliable antihistamine. It may make you more drowsy than modern antihistamines, and tends to dry up secretions which may help a runny nose or annoy you by making your eyes and mouth dry. ...Read more

8

8
What are the differences between chlorpheniramine maleate and pheniramine maleate?

What are the differences between chlorpheniramine maleate and pheniramine maleate?

Very similar: Both are older antihistamines and very close in their chemical structure. The chlorpheniramine has a chlorine in it, while the pheniramine doesn't. Pheniramine is: dimethyl[3-phenyl-3-(pyridin-2-yl)propyl]amine while chlorpheniramine is 3-(4-chlorophenyl)-n, n-dimethyl- 3-pyridin-2-yl-propan-1-amine. ...Read more

9

9
Dexchloropheniramine maleate tablets have 2mg; chlorpheniramine maleate tablets had 4mg. Dex isomer's more potent? Or ploy to sell more tablets?

Tab difference: hello ~ dex~etc is a totally different substance to chlorphen~etc base. Each compound in organic chem has completely different properties, by adding free radicals (-H, -OH, -S03,-S04,-NH3,NH4) This is not a scam but dose equivalents. Do not mess with dose advised on label ! Take AS DIRECTED ! ALWAYS ! ...Read more

10

10
What are the differences between chlorpheniramine maleate and dexchlorpheniramine maleate?

What are the differences between chlorpheniramine maleate and dexchlorpheniramine maleate?

Closely related: Both medications are potent antihistamines. Both have similar side effects, mainly sedation and anti-cholinergic (dry mouth, larger pupils, may cause constipation and in older men, difficulty in urination. Dexchlorpheniramine requires a prescription. Its chemical structure is only minimally different from chlorpheniramine. ...Read more

11

11
Could polaramine (dexchlorpheniramine maleate) be taken with zytec?

Could polaramine (dexchlorpheniramine maleate) be taken with zytec?

Yes you can: You can take both together. However, they might both cause drowsiness so you should take them with precaution. Don't take them more than the recommended otc doses. ...Read more

12

12
Benylin (dextromethorphan) or zzquil. Which works better?

Benylin (dextromethorphan) or zzquil. Which works better?

Healthtap: Doctors on healthtap are asked not to endorse particular products or product lines. ...Read more

14

14
What is the recommended dosage for polaramine (dexchlorpheniramine maleate) sleeping pills?

What is the recommended dosage for polaramine (dexchlorpheniramine maleate) sleeping pills?

Polaramine (dexchlorpheniramine maleate): It is an antihistamine. Recommended dose is 2mg. (one teaspoonful) for adults & children over 12 age every 4-6 hours for allergies, & at bedtime for sleep. ...Read more

15

15
Wat medicine contains syrup of cetirizine hydrochloride and ambroxol hydrochloride?

Wat medicine contains syrup of cetirizine hydrochloride and ambroxol hydrochloride?

?: unfortunately no such preparation in the US that I know of, guaifenesin can produce the same effect as ambroxol, loosen phlegm, at any rate if really sick , see your doctor for yourself or your child ...Read more

18

18
Is 50mg of doxylamine succinate safe?

Is 50mg of doxylamine succinate safe?

Yes: The FDA approved, label dosages for insomnia are from 25-50 mg nightly. We use this medication off-label routinely to treat morning sickness in pregnant women at higher doses than this. Overall it is a very safe and well tolerated medication. It can cause urinary retention in older people with prostate or bladder issues though. ...Read more

20

20
Benztropine mesylate uses?

Benztropine mesylate uses?

There are a few uses: Benztropine is an anticholinergic drug used to reduce the side effects of antipsychotic treatment, such as pseudoparkinsonism and dystonia. It is also a second-line drug for the treatment of parkinson's disease. It improves tremor but not rigidity and bradykinesia. It is also sometimes used for dystonia, a rare disorder that causes abnormal muscle contraction. ...Read more